×

Found 241 Documents (Results 1–100)

Enumeration and unimodular equivalence of empty delta-modular simplices. (English) Zbl 1529.90052

Khachay, Michael (ed.) et al., Mathematical optimization theory and operations research. 22nd international conference, MOTOR 2023, Ekaterinburg, Russia, July 2–8, 2023. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 13930, 115-132 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

A conjectural inequality for visible points in lattice parallelograms. (English) Zbl 1520.11066

Nathanson, Melvyn B. (ed.), Combinatorial and additive number theory IV. Selected papers based on the presentations at the CANT 2019 and 2020 workshops, New York, NY, USA, May 21–24, 2019 and virtual, June 1–5, 2020. Cham: Springer. Springer Proc. Math. Stat. 347, 357-369 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Digital convex + unimodular mapping = 8-connected (all points but one 4-connected). (English) Zbl 1484.68274

Lindblad, Joakim (ed.) et al., Discrete geometry and mathematical morphology. First international joint conference, DGMM 2021, Uppsala, Sweden, May 24–27, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12708, 164-176 (2021).
MSC:  68U05
PDFBibTeX XMLCite
Full Text: DOI arXiv

Existence of unimodular triangulations – positive results. (English) Zbl 1479.52002

Memoirs of the American Mathematical Society 1321. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4716-8/pbk; 978-1-4704-6530-8/ebook). v, 83 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Open problems from the 2018 summer workshop on lattice polytopes at Osaka University. (English) Zbl 1423.52026

Hibi, Takayuki (ed.) et al., Algebraic and geometric combinatorics on lattice polytopes. Proceedings of the summer workshop on lattice polytopes, Osaka, Japan, July 23 – August 10, 2018. Hackensack, NJ: World Scientific. 450-463 (2019).
MSC:  52B20 52-00 13-00
PDFBibTeX XMLCite
Full Text: DOI

Some lattice parallelepipeds with unimodular covers. (English) Zbl 1428.52019

Hibi, Takayuki (ed.) et al., Algebraic and geometric combinatorics on lattice polytopes. Proceedings of the summer workshop on lattice polytopes, Osaka, Japan, July 23 – August 10, 2018. Hackensack, NJ: World Scientific. 85-100 (2019).
MSC:  52B20
PDFBibTeX XMLCite
Full Text: DOI

A brief introduction to valuations on lattice polytopes. (English) Zbl 1429.52018

Hibi, Takayuki (ed.) et al., Algebraic and geometric combinatorics on lattice polytopes. Proceedings of the summer workshop on lattice polytopes, Osaka, Japan, July 23 – August 10, 2018. Hackensack, NJ: World Scientific. 38-55 (2019).
MSC:  52B45 52B20
PDFBibTeX XMLCite
Full Text: DOI

The smallest normal edge polytopes with no regular unimodular triangulations. (English) Zbl 1406.13027

Conca, Aldo (ed.) et al., Homological and computational methods in commutative algebra. Dedicated to Winfried Bruns on the occasion of his 70th birthday. Proceedings of the INdAM conference, Cortona, Italy, May 30 – June 3, 2016. Cham: Springer (ISBN 978-3-319-61942-2/hbk; 978-3-319-61943-9/ebook). Springer INdAM Series 20, 163-172 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Valuations on lattice polytopes. (English) Zbl 1376.52022

Vedel Jensen, Eva B. (ed.) et al., Tensor valuations and their applications in stochastic geometry and imaging. Based on the presentations at the workshop, Sandbjerg Manor, Denmark, September 21–26, 2014. Cham: Springer (ISBN 978-3-319-51950-0/pbk; 978-3-319-51951-7/ebook). Lecture Notes in Mathematics 2177, 213-234 (2017).
MSC:  52B45 11P21 52B20
PDFBibTeX XMLCite
Full Text: DOI Link

Abelian varieties associated to Gaussian lattices. (English) Zbl 1317.14099

Hassett, Brendan (ed.) et al., A celebration of algebraic geometry. A conference in honor of Joe Harris’ 60th birthday, Harvard University, Cambridge, MA, USA, August 25–28, 2011. Providence, RI: American Mathematical Society (AMS); Cambridge, MA: Clay Mathematics Institute (ISBN 978-0-8218-8983-1/pbk). Clay Mathematics Proceedings 18, 37-44 (2013).
MSC:  14K99
PDFBibTeX XMLCite
Full Text: arXiv

Hermitian lattices and the neighborhood operator. (Hermitesche Gitter und der Nachbarschaftsoperator.) (German) Zbl 1311.11059

Aachen: RWTH Aachen Univ., Fakultät für Mathematik, Informatik und Naturwissenschaften (Diss.). 122 p. (2013).
PDFBibTeX XMLCite
Full Text: Link Link

Golden lattices. (English) Zbl 1309.11041

Chan, Wai Kiu (ed.) et al., Diophantine methods, lattices, and arithmetic theory of quadratic forms. Proceedings of the international workshop, Banff International Research Station (BIRS), Alberta, Canada, November 13–18, 2011. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-8318-1/pbk; 978-0-8218-9503-0/ebook). Contemporary Mathematics 587, 157-165 (2013).
PDFBibTeX XMLCite
Full Text: arXiv

Dense lattices as Hermitian tensor products. (English) Zbl 1298.11063

Chan, Wai Kiu (ed.) et al., Diophantine methods, lattices, and arithmetic theory of quadratic forms. Proceedings of the international workshop, Banff International Research Station (BIRS), Alberta, Canada, November 13–18, 2011. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-8318-1/pbk; 978-0-8218-9503-0/ebook). Contemporary Mathematics 587, 47-57 (2013).
PDFBibTeX XMLCite
Full Text: arXiv

On the extremality of an 80-dimensional lattice. (English) Zbl 1260.11048

Hanrot, Guillaume (ed.) et al., Algorithmic number theory. 9th international symposium, ANTS-IX, Nancy, France, July 19–23, 2010. Proceedings. Berlin: Springer (ISBN 978-3-642-14517-9/pbk). Lecture Notes in Computer Science 6197, 340-356 (2010).
PDFBibTeX XMLCite
Full Text: DOI

Representation of integers by special positive definite integral quadratic forms. (English) Zbl 1231.11046

Baeza, Ricardo (ed.) et al., Quadratic forms – algebra, arithmetic, and geometry. Based on the international conference on the algebraic and arithmetic theory of quadratic forms, Frutillar, Chile, December 13–19, 2007. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4648-3/pbk). Contemporary Mathematics 493, 243-247 (2009).
MSC:  11E25 11F27 11E45
PDFBibTeX XMLCite

Quasi-period collapse and \(\text{GL}_n(\mathbb{Z})\)-scissors congruence in rational polytopes. (English) Zbl 1163.52006

Beck, Matthias (ed.) et al., Integer points in polyhedra—geometry, number theory, algebra, optimization, statistics. Proceedings of the AMS-IMS-SIAM joint summer research conference, Snowbird, UT, USA, June 11–15, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4173-0/pbk). Contemporary Mathematics 452, 115-122 (2008).
MSC:  52B20 52B45
PDFBibTeX XMLCite
Full Text: arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software